Tuesday, August 29, 2006

Do my eyes deceive me?

It's been five weeks since my last clomid pill, and I'm still experiencing side effects. That shit is evil.

"Visual Disturbances". That's on the list of possible side effects. Although I'll be damned if I can find anything much more specific. Dr Google told me about women who have clomid-trails, but he doesn't seem to know anyone besides me who has these little black spots in their peripheral vision... I worry it's another symptom of Fertility-Challenged Psychosis*.

"Visual disturbances" is just not specific enough for me. Kinda sounds like there are little anti-establishment types who are planning a protest rally in my ocular region, doesn't it?

Anyone want to hook me up with a better description of what a visual disturbance is? I'll take personal experiences, documented evidence or urban legends about the second cousin of a friend of a friend who knew someone once...

Thanks.




*Fertility-Challenged Psychosis (FCP) is another new disorder I've just made up. It covers any and all bizarre behavior, psychosomatic symptoms, or random outbursts caused by prolonged attempts to get pregnant. More details in tomorrow's post.

4 comments:

the nude uterus said...

oooohhh.... goody goody... FCP support group starting up? I'm in!!

Cricket said...

Damn Blogger. Trying again.

I've never taken Clomid, but I know the peripheral spots are pre-migraine symptoms. I get them, but not the headache. Going further, is Clomid said to cause migraines? That might be the relationship.

~r said...

Cricket... d'oh! I never made the connection since my migraine spots have always been different... but I have gotten a migraine every afternoon this week.

Sometimes I miss the most obvious things in my haste to lay all manner of evil at the feet of the Mighty Clomid... lol.

DD said...

"Visual Disturbance" seeing a obviously pregnant woman yank on her 2 year old's arm and telling her 4 year old to 'shut da'hell up!'.

"Visual Disturbance"